# SDR SWAA2014092632339

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 59,275 hours, 47,462 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21A407
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMELLING BURNED RUBBER SMELL DURING CRUISE.  R & R RECIRCULATION FAN FILTER IAW MM.
